# SDR SWAA2023110919730

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 63,677 hours, 38,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY TEST AT LOCATION M1675 / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND BASE; OPS CHECK GOOD PER AMM 33-51-06
